# SDR CA991208047

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Part number: 6201231
- Condition: Failed
- Location: Galley
- Part time: 28,778 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) ELECTRICAL BURNING SMELL REPORTED IN FORWARD GALLEY.   INVESTIGATION REVEALED A BURNT RECEPTICAL ON THE COFFEE MAKER.  RECEPTICAL REPLACED.
